Volume 55 (2012)


1 (April), 2 (August), 3 (December)

Kyritsi, S. Th. and Papageorgiou, N. S.;
A Bifurcation-Type Result for Nonlinear Neumann Eigenvalue Problems
pp. 1--15.
Kato, T. K.;
Well-Posedness for the Fifth Order KdV Equation
pp. 17--53.
Azzouz, N. and Bensedik, A.;
Existence Results for an Elliptic Equation of Kirchhoff-Type with Changing Sign Data
pp. 55--66.
Guillot, A.;
The Geometry of Chazy's Homogeneous Third-Order Differential Equations
pp. 67--87.
Zubelevich, O.;
Several Notes on Existence Theorem of Peano
pp. 89--97.
Wakabayashi, S.;
On the Cauchy Problem for Second-Order Hyperbolic Operators with the Coefficients of Their Principal Parts Depending Only on the Time Variable
pp. 99--136.
Onodera, E.;
A Curve Flow on an Almost Hermitian Manifold Evolved by a Third Order Dispersive Equation
pp. 137--156.
Hayashi, N., Naumkin, P. I. and Niizato, T.;
Almost Global Existence of Solutions to the Kadomtsev-Petviashvili Equations
pp. 157--168.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles